# SDR GTIA2017121602291

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 8,588 hours, 3,843 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECENDING THRU 12000, A SWEET ODOR LIKE NEW PLASTIC. TURNED OFF THE NR 1 PACK AND ODOR DISSIPATED MOSLY, BUT NOT COMPLETLY. PERFORMED CABIN ODOR ISOLATION PERCEDURE IAW TSM 05-50-00-810-831-A AND FOUND PACK 1 TO BE THE SOURCE OF ODOR
